# SDR ASAA2018100226343

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 12,969 hours, 4,379 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT FMC FAIL WITH VTK FLAG ON TAXI INTO GATE AFTER LANDING. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 & LT FMC RESTORED. GROUND FUNCTIONAL CK GOOD.
